# SDR AALA201602089005

- Difficulty date: February 6, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 9,181 hours, 3,777 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516317
- Part serial: A9135
- Condition: Defective
- Location: R1 Door
- Part time: 51,265 hours, 18,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  R1 DOOR HANDLE WOULD NOT FULLY STOW AFTER SCHEDULE SLIDE CHANGE.  FOUND BOTTOM OF SLIDE INTERFERING WITH GIRT BAR OPERATION.  SUSPECT SLIDE WAS PACKED INCORRECTLY.  R & R SLIDE.
